Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Voice becomes unclear occasionally after disease. What is the disease?

my younger brother is facing a very unique problem which makes him speak not as fluently as he was able to before he got this disease. He got this problem around 2003 and since then when he speaks up not all words which he says are clear. sometimes his voice is clear and nect moment it will not be so clear.want to know what this disease is and where it can be treated well ?
Asked On : Thu, 8 Nov 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
ENT Specialist 's  Response
You brother has just crossed the puberty age if yes then this could be because of the puberphonia.
Or if he develops strainous voice then that means he gets tired . that could be because of wrong usage of the voice and in that case he requires a speech therapy.
You must also see whether he has reflux disease or not and if yes then take care of reflux as it is one of the major cause of speech disorder.
In doubt do reply
Answered: Thu, 14 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor